# SDR SWAA064109

- Difficulty date: October 19, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 53,831 hours, 48,000 cycles
- Engine: Ge CFM563B1
- Engine time: 55,959 hours, 51,046 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LOUD BANGING SOUND ON LT SIDE OF FUSELAGE DURING DESCENT AND AFTER ADDING POWER TO ENGINES.  SUSPECT NR 1 ENGINE COMPRESSOR STALL. R&R NR 1 ENGINE MEC AND FUEL PUMP PER MM. R&R CIT SENSOR PER MM.
